# SDR DALA1144920657

- Difficulty date: July 24, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N657DL
- Make and model: Boeing 757232
- Aircraft serial: 24419
- Aircraft time: 69,737 hours, 32,565 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 24D EMERGENCY AISLE LIGHT INOPERATIVE.  FOUND WIRE PULLED FROM CONNECTOR.  REPAIRED CONNECTOR PER SWPN 20-42--01.  CHECKS OK.
